# SDR 98ZZZX120

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767AT
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 2910 · Hydraulic System, Main
- Part: Backup Ring
- Part number: 12BM228
- Condition: Crimped
- Location: Case Drain
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IND - FLT 531 - AT CRUISE, HYDRAULIC QUANTITY ON A-SYSTEM DROPPED TO SLIGHTLY BELOW ONE GALLON.  PILOT DIVERTED TO INDIANAPOLIS AIRPORT.  NR 2 ENGINE DRIVEN HYDRAULIC CASE DRAIN FILTER BACK-UP RING WAS FOUND UNSEATED.  REPLACED O-RING AND BACK-UP RINGS, RUN TESTED, NO LEAKS NOTED.
